I have been on Nuvaring for a year. I had it in for 4 weeks then replaced it with a new one immediately so i wouldn't have a period, but now i have been bleeding and cramping heavily for '2 WEEKS'. my usual periods last for a week at most. should i take it out?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
NuvaRing - Okay I have been on the ring for 3 weeks now. Iv been bleeding non stop and I took it out
Posted 22 Jun 2014 • 1 answer
I've been on the Nuvaring for 4 years. I usually use it for 3 weeks, then immediately put a new one?
Posted 10 Mar 2016 • 0 answers
Birth Control - I am on my 5th day after my period week and I'm bleeding heavily. What could be the?
Posted 4 Oct 2016 • 0 answers
Posted 15 May 2018 • 0 answers